Probabilistic Representation for Solutions to Nonlinear Fokker--Planck Equations

Barbu V, Röckner M (2018)
SIAM Journal on Mathematical Analysis 50(4): 4246-4260.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Barbu, Viorel; Röckner, MichaelUniBi
Erscheinungsjahr
2018
Zeitschriftentitel
SIAM Journal on Mathematical Analysis
Band
50
Ausgabe
4
Seite(n)
4246-4260
ISSN
0036-1410
eISSN
1095-7154
Page URI
https://pub.uni-bielefeld.de/record/2931261

Zitieren

Barbu V, Röckner M. Probabilistic Representation for Solutions to Nonlinear Fokker--Planck Equations . SIAM Journal on Mathematical Analysis. 2018;50(4):4246-4260.
Barbu, V., & Röckner, M. (2018). Probabilistic Representation for Solutions to Nonlinear Fokker--Planck Equations . SIAM Journal on Mathematical Analysis, 50(4), 4246-4260. doi:10.1137/17M1162780
Barbu, V., and Röckner, M. (2018). Probabilistic Representation for Solutions to Nonlinear Fokker--Planck Equations . SIAM Journal on Mathematical Analysis 50, 4246-4260.
Barbu, V., & Röckner, M., 2018. Probabilistic Representation for Solutions to Nonlinear Fokker--Planck Equations . SIAM Journal on Mathematical Analysis, 50(4), p 4246-4260.
V. Barbu and M. Röckner, “Probabilistic Representation for Solutions to Nonlinear Fokker--Planck Equations ”, SIAM Journal on Mathematical Analysis, vol. 50, 2018, pp. 4246-4260.
Barbu, V., Röckner, M.: Probabilistic Representation for Solutions to Nonlinear Fokker--Planck Equations . SIAM Journal on Mathematical Analysis. 50, 4246-4260 (2018).
Barbu, Viorel, and Röckner, Michael. “Probabilistic Representation for Solutions to Nonlinear Fokker--Planck Equations ”. SIAM Journal on Mathematical Analysis 50.4 (2018): 4246-4260.